# SDR CA970815014

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS125700A
- Engine: Garrtt TFE7313R
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve Clamp
- Part number: SP91Q
- Condition: Loose
- Location: Supply Duct
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO MAINTAIN PRESSURIZATION DURING CLIMB. OPENED FLIGHT DECK VALVE AND RETURNED TO BASE. INVESTIGATION SHOWED A LOOSE CLAMP ON THE SILENCER TO SUPPLY DUCT. CLAMP TIGHTENED AND GROUND CHECKED SERVICEABLE.
